MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
An incident involving 102" (259 cm) pur standardbore/smallbore transfer set w/microclave clear, dual check valve, 1.2 micron filter, luer lock.It was reported that the smof tubing was found to be leaking at the junction where the straight tubing is connected to the luer lock connection.Smof was noted to be leaking into linens and was not being delivered to patient.Upon removal of the tubing and manual administration using a syringe, the leakage could be reproduced.There was patient involvement and there was delay in therapy, but no harm reported.
 
Additional Manufacturer Narrative
Received one used device for evaluation; no defects or anomalies noted.The set was leak tested per product specifications.There was a channel leak from the bond pocket of the distal male luer to tubing.The tubing was dimensionally measured and found to have a smaller outer diameter, typical of when the tubing has been pulled by an external force and stretched the tubing.The bond was tested for bond integrity and found to meet functional specifications.A small piece of the tubing was missing and remained bonded to the bond pocket.The reported complaint of a leak can be confirmed.The probable cause is due to an external pulling force during use leading to a channel leak.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23529480
Report Number9617594-2025-02154
Device Sequence Number21374286
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOF, UNK MFR.
Patient SexUnknown